MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT261414
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #plc181200/ serial #(b)(4) / udi #(b)(4).Catalog #pla280300/ serial #(b)(4) / udi #(b)(4).Patient weight: asked but unavailable.Concomitant medical products and therapy dates: aspirin 81mg, lisinopril 40mg, oxycodone-acetaminophen 5-325mg, fish oil capsule, bactrim ds 800-160mg.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include, but are not limited to, endoleak, aneurysm enlargement, and surgical conversion.
 
Event or Problem Description
On (b)(6) 2014 the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.The initial aneurysm size is reportedly unavailable.On (b)(6) 2017 a reintervention was performed whereby an aortic extender component was placed to treat a proximal type i endoleak.No additional information regarding the endoleak or intervention was available.On (b)(6) 2020 the patient underwent reintervention due to a reported growing abdominal aortic aneurysm.The cause of the aneurysm growth was reportedly unknown.Reportedly the aneurysm measured 10cm.The device system was explanted.The explanted devices were discarded.The patient tolerated the procedure.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10667439
Report Number3007284313-2020-01108
Device Sequence Number3960365
Product Code MIH
UDI-Device Identifier00733132610631
UDI-Public00733132610631
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model NumberRMT261414
Device Catalogue NumberRMT261414
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR